# SDR SWIA971848

- Difficulty date: June 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 4,403 hours, 6,229 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE RIGHT FORWARD EMERGENCY LIGHT INOP, FOUND CENTER ELBP LOW VOLTAGE.  REMOVED AND REPLACED CENTER ELBP, OPS CHECK GOOD  P/N ON D36604001, S/N 104, S/N OFF 178.
